# SDR TSAA9553199

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, EXFOLIATION ON INTERCOSTAL BETWEEN 727A AND 727B ABOVE STRINGER 25L.  REPLACED INTERCOSTAL PER SRM 51-10-1.  AIRCRAFT RETURNED TO SERVICE.  (M)
